| Medical Device Problem Code |
Date/Time-Related Software Problem (2582)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 09-jul-2018 with the following findings: during the investigation, the display was found to be dim/pink.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a dim/pink display.This report is made based on the results of the investigation completed (b)(6) 2018.